Cost monotonicity, consistency and minimum cost spanning tree games
Dutta, Bhaskar and Kar, Anirban . (2004) Cost monotonicity, consistency and minimum cost spanning tree games. Games and Economic Behavior, 48 (2). pp. 223-248. ISSN 0899-8256Full text not available from this repository.
Official URL: http://dx.doi.org/10.1016/j.geb.2003.09.008
We propose a new cost allocation rule for minimum cost spanning tree games. The new rule is a core selection and also satisfies cost monotonicity. We also give characterisation theorems for the new rule as well as the much-studied Bird allocation. We show that the principal difference between these two rules is in terms of their consistency properties. (C) 2003 Elsevier Inc. All rights reserved.
|Item Type:||Journal Article|
|Subjects:||H Social Sciences > HC Economic History and Conditions|
|Journal or Publication Title:||Games and Economic Behavior|
|Official Date:||August 2004|
|Number of Pages:||26|
|Page Range:||pp. 223-248|
Actions (login required)